# SDR BHHR20170201001

- Difficulty date: February 1, 2017
- Submitted: February 1, 2017
- Operation: General aviation
- Make and model: Hiller UH-12E
- Aircraft serial: 2269
- Aircraft time: 10,834 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Fork
- Part number: 521103
- Condition: Mismanufactured
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DISCOVERED THE OUTBOARD TENSION TORSION PIN BORES ARE MISALIGNED. DISCOVERED BORES NOT BEING CONCENTRIC BY MANUFACTURING A WORKAID THAT FIT INTO OUTBOARD TT PIN BORE AND MEASURED T.I.R. WITH A LAST-WORD INDICATOR.
